The Słodkowski spectra and higher Shilov boundaries

Tom 105 / 1993

Vladimír Müller Studia Mathematica 105 (1993), 69-75 DOI: 10.4064/sm-105-1-69-75

Streszczenie

We investigate relations between the spectra defined by Słodkowski [14] and higher Shilov boundaries of the Taylor spectrum. The results generalize the well-known relation between the approximate point spectrum and the usual Shilov boundary.

Autorzy

  • Vladimír Müller

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek